# SDR F3LA200700365

- Difficulty date: December 7, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 22,815 hours, 10,141 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Plate
- Part number: D5391379020002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED CORROSION ON FWD CARGO COMPARTMENT FLOORBEAM AT FR 28, AND ON THE AFT DOOR SILL.  CORROSION WAS CLASSIFIED AS EXFOLIATION.  REMOVED AND REPLACED PROFILE PLATE IAW SRM 51-42-11-PAR 2A1.
